MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0736-4679(98)00011-0

Медицинская библиотека · The Journal of emergency medicine · 1998

Lyme disease complicated by the Jarisch-Herxheimer reaction.

Maloy A L, Black R D, Segurola R J

Клинический случайСтатьяПеревод в очереди

Аннотация

A 31-year-old woman diagnosed with Lyme disease was treated with amoxicillin. One hour after the first antibiotic dose, the patient became acutely ill. She developed hypertension, fever, and rigors. Shortly afterward, she became hypotensive and required fluid resuscitation. This systemic illness, the Jarisch-Herxheimer reaction, was first noted in association with antibiotic therapy for neurosyphilis. Thus, the institution of antibiotic therapy may be complicated by the Jarisch-Herxheimer reaction.

Для цитирования: Maloy A L, Black R D, Segurola R J. Lyme disease complicated by the Jarisch-Herxheimer reaction.. The Journal of emergency medicine. 1998. DOI: 10.1016/s0736-4679(98)00011-0.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.